Feedback

EMA claims connection between AstraZeneca vaccine and blood clot shaping

Source : 112 Ukraine

Now, it is necessary to find out how actually the vaccine causes the clots, - Italian representative of the Agency
15:52, 6 April 2021

Open source

EMA representative confirmed there is a connection between the AstraZeneca vaccine against coronavirus and the development of blood clots in the patients' bodies. 

Le Figaro quoted Marco Cavaleri, the official of the European Medicines Agency. "Now we can say for sure, it is clear there is a connection with the vaccine. However we still don't know what causes such reaction (...) we still need to understand how it occurs. We're trying to get the exact image of what happens, to define this syndrome through the vaccine", Cavaleri said.

The first messages about side effects after vaccination with AstraZeneca (Vaxzevria) appeared in early March. Austria was the first to state it suspends the vaccination with the use of this drug. Later, more than 20 countries did the same.

Related: U.S. factory shuts down production of AstraZeneca vaccine

Lethal cases after the use of AstraZeneca were reported in the UK, Norway, Geogria, Germany and other countries.

On March 25, the manufacturer changed the name of AstraZeneca vaccine to Vaxzevria. The new name was approved by the EMA. The content of the drug remains the same, unlike the package and information about the product.

Previously, the EMA claimed AstraZeneca was safe for patients and recommended to use it.

Related: Slovenia restricts use of AstraZeneca vaccine against Covid-19

Topics:
Система Orphus

If you find an error, highlight the desired text and press Ctrl + Enter, to tell about it

Comments
see more